Foreword to the Japanese Journal of Mathematics

Research output: Contribution to journalEditorial

Original languageEnglish
Number of pages1
JournalJapanese Journal of Mathematics
Volume1
Issue number2
DOIs
Publication statusPublished - 2006 Sep 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Foreword to the Japanese Journal of Mathematics. / Kojima, Sadayoshi.

In: Japanese Journal of Mathematics, Vol. 1, No. 2, 01.09.2006.

Research output: Contribution to journalEditorial

@article{d9d5137bcc8f4691b798e02eb03f14bd,
title = "Foreword to the Japanese Journal of Mathematics",
author = "Sadayoshi Kojima",
year = "2006",
month = "9",
day = "1",
doi = "10.1007/s11537-006-0602-2",
language = "English",
volume = "1",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - Foreword to the Japanese Journal of Mathematics

AU - Kojima, Sadayoshi

PY - 2006/9/1

Y1 - 2006/9/1

UR - http://www.scopus.com/inward/record.url?scp=33748992324&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748992324&partnerID=8YFLogxK

U2 - 10.1007/s11537-006-0602-2

DO - 10.1007/s11537-006-0602-2

M3 - Editorial

VL - 1

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 2

ER -